Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A result related to a theorem by Pianigiani


Authors: Abraham Boyarsky and Gabriel Haddad
Journal: Proc. Amer. Math. Soc. 82 (1981), 538-540
MSC: Primary 28D05; Secondary 58F11
MathSciNet review: 614874
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \tau :J \to J$ be a piecewise $ {C^2}$ map, where $ J$ is an interval, satisfying $ \left\vert {\tau '} \right\vert > 1$. An upper bound for the number of independent absolutely continuous measures invariant under $ \tau $ is presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D05, 58F11

Retrieve articles in all journals with MSC: 28D05, 58F11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0614874-0
Article copyright: © Copyright 1981 American Mathematical Society